×

zbMATH — the first resource for mathematics

Controllability of Boolean control networks with time delays in states. (English) Zbl 1220.93010
Summary: This paper investigates the controllability of Boolean networks with time-invariant delays in states. After a brief introduction on converting the logic dynamics to discrete time delay systems, the controllability via two kinds of controls is studied. One kind of control is generated by Boolean control networks, another kind of control is given by Boolean sequences. In both cases, necessary and sufficient conditions of the controllability of Boolean control networks are proved. Finally, examples are given to illustrate the efficiency of the obtained results.

MSC:
93B05 Controllability
93C65 Discrete event control/observation systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akutsu, T.; Hayashida, M.; Ching, W.; Ng, M.K., Control of Boolean networks: hardness results and algorithms for tree structured networks, Journal of theoretical biology, 244, 4, 670-679, (2007)
[2] Altafini, C., Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds, Systems & control letters, 58, 3, 213-216, (2009) · Zbl 1159.93005
[3] Aracena, J.; Goles, E.; Moreira, A.; Salinas, L., On the robustness of update schedules in Boolean networks, Biosystems, 97, 1, 1-8, (2009)
[4] Chapouly, M., On the global null controllability of a navier – stokes system with Navier slip boundary conditions, Journal of differential equations, 247, 7, 2094-2123, (2009) · Zbl 1178.35285
[5] Cheng, D., Input-state approach to Boolean networks, IEEE transactions on neural networks, 20, 3, 512-521, (2009)
[6] Cheng, D.; Li, Z.; Qi, H., Realization of Boolean control networks, Automatica, 46, 1, 62-69, (2010) · Zbl 1214.93031
[7] Cheng, D.; Qi, H., A linear representation of dynamics of Boolean networks, IEEE transactions on automat. control, 55, 10, 2251-2258, (2010) · Zbl 1368.37025
[8] Cheng, D.; Qi, H., Controllability and observability of Boolean control networks, Automatica, 45, 7, 1659-1667, (2009) · Zbl 1184.93014
[9] Cheng, D.; Qi, H.; Li, Z.; Liu, J.B., Stability and stabilization of Boolean networks, International journal of robust. nonlinear control, (2010)
[10] Drossel, B.; Mihaljev, T.; Greil, F., Number and length of attractors in a critical kauffman model with connectivity one, Physical review letters, 94, 8, 088701, (2005)
[11] Farrow, C.; Heidel, J.; Maloney, J.; Rogers, J., Scalar equations for synchronous Boolean networks with biological applications, IEEE transactions on neural networks, 15, 2, 348-354, (2004)
[12] Heidel, J.; Maloney, J.; Farrow, C.; Rogers, J.A., Finding cycles in synchronous Boolean networks with applications to biochemical systems, International journal of bifurcat. chaos, 13, 3, 535-552, (2003) · Zbl 1056.37013
[13] Kauffman, S.A., Metabolic stability and epigenesis in randomly constructed genetic nets, Journal of theoretical biology, 22, 3, 437-467, (1969)
[14] Petersen, I.R., A notion of possible controllability for uncertain linear systems with structured uncertainty, Automatica, 45, 1, 134-141, (2009) · Zbl 1154.93319
[15] Samuelsson, B.; Troein, C., Superpolynomial growth in the number of attractors in kauffman networks, Physical review letters, 90, 9, 098701, (2003) · Zbl 1267.82104
[16] Serra, R.; Villani, M.; Barbieri, A.; Kauffman, S.A.; Colacci, A., On the dynamics of random Boolean networks subject to noise: attractors, ergodic sets and cell types, Journal of theoretical biology, 265, 2, 185-193, (2010) · Zbl 1406.92255
[17] Shen, L.; Shi, J.; Sun, J., Complete controllability of impulsive stochastic integro – differential systems, Automatica, 46, 6, 1068-1073, (2010) · Zbl 1192.93021
[18] Silvescu, A.; Honavar, V., Temporal Boolean network models of genetic networks and their inference from gene expression time series, Complex systems, 13, 54-71, (2001) · Zbl 1167.92335
[19] Zhao, Q., A remark on “scalar equations for synchronous Boolean networks with biological applications” by C. farrow, J. heidel, J. maloney, J. Rogers, IEEE transactions on neural networks, 16, 6, 1715-1716, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.